# SDR ERAA097510

- Difficulty date: July 11, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Part serial: A13700522
- Condition: Eroded
- Location: Tail Rotor
- Part time: 5,720 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R BLADE HAS EROSION.  SENT TO CTI FOR REPAIR.  UNIT X-RAYED, ULTRASONIC INSPECTED PER QATI3016.3261 AND 3098 PERFORMED ALL SCHEDULED INSPECTIONS UP TO AND INCLUDING 1500 HOUR INSPECTION IN ACCORDANCE WITH COMPOSITE MM 4047-76-5 TABLE 3-2 AND MM 4047-76-2, 65-21-00 AND 65-21-01 INSPECTED, ELLIPTICAL PLUG FOR DEBONDING X-RAY REVEALS 50 TO 75 CELLS H20 IN PADDLE B.  REMOVED MOISTURE, REPLACED BOTH PRIMARY POLYURETHANE STRIPS.  REPLACED BOTH SUPPLEMENTAL POLYURETHANE STRIPS.  ADHESIVE INJECTION REPAIR ON PADDLE, REPLACED PYLON SIDE LAMINAR PAD ON PADDLE B AND REMOVED AND REPLACED PADDLE B.  REPAIRED TRAILING EDGE ON PADDLE B AND REASSEMBLED CENTER HARDWARE .
